On Jordan *-derivations and an application

Peter Šemrl

Colloquium Mathematicae (1990)

  • Volume: 59, Issue: 2, page 241-251
  • ISSN: 0010-1354

How to cite


Peter Šemrl. "On Jordan *-derivations and an application." Colloquium Mathematicae 59.2 (1990): 241-251. <http://eudml.org/doc/266544>.

author = {Peter Šemrl},
journal = {Colloquium Mathematicae},
keywords = {Banach *-algebra; additive Jordan *-derivation},
language = {eng},
number = {2},
pages = {241-251},
title = {On Jordan *-derivations and an application},
url = {http://eudml.org/doc/266544},
volume = {59},
year = {1990},

AU - Peter Šemrl
TI - On Jordan *-derivations and an application
JO - Colloquium Mathematicae
PY - 1990
VL - 59
IS - 2
SP - 241
EP - 251
LA - eng
KW - Banach *-algebra; additive Jordan *-derivation
UR - http://eudml.org/doc/266544
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.